# SDR SWIA95707

- Difficulty date: January 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N196SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120151
- Engine: Pwa PW118A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

LOSS OF OIL PRESSURE EN ROUTE, SHUTDOWN LEFT ENGINE.  REPLACED O-RING ON LEFT AUXILIARY GENERATOR AND REPLACED CLAMP.  RAN ENGINE, OPS AND LEAK CHECK GOOD.
